# SDR CA111019012

- Difficulty date: October 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING T/O CLIMB, THE LT ENGINE ROLLED BACK TO 40 PERCENT N2 AND COULD NOT BE ACCELERATED FURTHER.  THE PILOT SHUT THE ENGINE DOWN AND A SUBSEQUENT RESTART SHOWED THE SAME PROBLEM.  HE DIVERTED THE FLIGHT, PERFORMED AN UNEVENTFUL LANDING.  POST FLIGHT INSPECTION FOUND A FUEL LEAK ON THE FUEL MANIFOLD FLEXIBLE HOSE WHICH WILL BE REPLACED BEFORE THE ACFT IS RETURNED TO SERVICE. RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
